# SDR AALA20010363

- Difficulty date: February 28, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N1420D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11403
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 862536
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 1859 - EN ROUTE BOS-DCA, SHORTLY AFTER TAKEOFF BROUGHT GEAR AND FLAPS UP.  FLAPS STOPPED AT SIX DEGREES.  LOST HYDRAULIC PRESSURE.  RETURNED BOS AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 1 ENGINE HYDRAULIC PUMP.  LEAK CHECKS GOOD. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
